# SDR VNAA0211001

- Difficulty date: November 1, 2002
- Submitted: November 12, 2002
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Aircraft time: 19,900 hours, 17,789 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3250 · Landing Gear Steering System
- Part: Connector
- Condition: Dirty
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED A NOSE WHEEL STEERING FAIL CAS MESSAGE AND ABORTED TAKEOFF.  UPON RETURNING TO THE GATE, MAINTENANCE INSPECTED AND CLEANED THE CANNON PLUGS ON THE NOSE WHEEL STEERING ELECTRONIC CONTROL, HYDRAULIC MANIFOLD, NOSE WHEEL TILLER, AND THE NOSE LANDING GEAR BULKHEAD IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
